Jafaraghaie, R., Nematollahi, N.. (1395). Admissibility of Linear Predictors of Finite Population Parameters under Reflected Normal Loss Function. , 27(4), 355-366.
R. Jafaraghaie; N. Nematollahi. "Admissibility of Linear Predictors of Finite Population Parameters under Reflected Normal Loss Function". , 27, 4, 1395, 355-366.
Jafaraghaie, R., Nematollahi, N.. (1395). 'Admissibility of Linear Predictors of Finite Population Parameters under Reflected Normal Loss Function', , 27(4), pp. 355-366.
Jafaraghaie, R., Nematollahi, N.. Admissibility of Linear Predictors of Finite Population Parameters under Reflected Normal Loss Function. , 1395; 27(4): 355-366.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.